# SDR DALA2018042102787

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 97,196 hours, 14,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION SHOWED A CRACK INDICATION IN THE SKIN AT STRINGER 13AL, BS 1660. THE CRACK WAS APPROXIMATELY. 2 INCHES LONG. REMOVED THE DAMAGE AND REPAIRED IAW SRM 53-80-01.
